Journal of the Meteorological Society of Japan. Ser. II
Online ISSN : 2186-9057
Print ISSN : 0026-1165
ISSN-L : 0026-1165
A Corrected Turbulon Model Theory of Turbulent Diffusion and Its Application
H. Matsuoka
Author information
JOURNALS FREE ACCESS

1960 Volume 38 Issue 3 Pages 148-153

Details
Abstract

Inoue's turbulon theory is modified by taking into account the age of turbulons and his functional form for Lagrangian correlation function is corrected to coincide with Grant's result.
A turbulon theory of the relative diffusion of moving origin type is constructed by introducing a plausible assumption that the turbulons can be effectively separated into two groups viz, that of smaller turbulons contributing only to the diffusion and that of larger turbulons contributing only to the displacement of the center of cluster, and the same results as those predicted by Batchelor's similarity theory are obtained.

Information related to the author
© Meteorological Society of Japan
Previous article Next article
feedback
Top